# SDR YENA20151213646

- Difficulty date: December 13, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 52,394 hours, 18,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI ON FLOOR SUPPORT AFT ENTRANCE AREA, FOUND CORRODED BETWEEN FRAMES 66-68 - 1292.  R & R THE FLOOR SUPPORT.
